# SDR HALA0700262

- Difficulty date: June 20, 2007
- Submitted: June 25, 2007
- Operation: Air carrier
- Aircraft: N593HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33424
- Aircraft time: 16,069 hours, 3,106 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot System
- Part number: 0856LU6
- Part serial: 214337M
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - BTB: FO'S PITOT HEAT EICAS MESSAGE AFTER ENGINE START.  T/S PER FIM 30-31-01-05 IDENTIFIED F/OS PITOT STATIC PROB B28 INOP.  REMOVED AND REPLACED PER AMM 34-11-01.  PERFORMED PITOT STATIC PROBE TEST PER AMM TASK 34-11-01-725-001.  LK TEST OF F/O PITOT STATIC PROBE CHECKED PASSED.
